# SDR USAA20101223SB204

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 20412343422
- Part serial: 3791
- Condition: Failed
- Location: E&E Bay
- Part time: 51,194 hours, 39,175 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GSO - ON APPROACH TO CLT, AFDS SHOWS NO FLARE ARM AT 1,000 FEET.  AUTO PILOT DISCONNECTS SHORTLY THEREAFTER.  THE WEATHER IN CLT WAS BELOW MINIMUMS FOR THESE CONDITIONS SO THE FLIGHT DIVERTED TO GSO. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 VHF NAV RECEIVER PER MM 34-31-41.  OPERATIONAL CHECK GOOD.
